Sale!

best medicine for cold and cough

$7.99

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
best medicine for cold and cough is a cold medicine and airborne tablet for adults that is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine helps you temporarily tackle symptoms associated with influenza and the common cold. It also provides nasal swelling relief and restores freer breathing through your nose with a single dose. These powerful over-the-counter cold and flu tablets contain ibuprofen for body aches and headache relief, phenylephrine HCL for nasal congestion relief, and chlorpheniramine maleate for sneezing, runny nose and sinus pressure relief. Available in easy-to-take coated tablets, Advil Multi Symptom Cold and Flu helps you stay active when symptoms strike. Cancel your cold, not your plans, by taking one tablet every four hours. Experience the power of Advil, now for cold and flu.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎0.72 x 4.25 x 3.25 inches; 0.81 Ounces
Item model number‏:‎305730190206
Date First Available‏:‎June 29, 2018
Manufacturer‏:‎GlaxoSmithKline
ASIN‏:‎B07CVZL5P3
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎0.72 x 4.25 x 3.25 inches; 0.81 Ounces
Item model number‏:‎305730190206
Date First Available‏:‎June 29, 2018
Manufacturer‏:‎GlaxoSmithKline
ASIN‏:‎B07CVZL5P3
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
Cold medicine for adults available in easy-to-take coated tablet form
For use by people 12 years of age and older airborne tablets
Take one tablet every four hours while symptoms persist
HSA and FSA eligible product

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “best medicine for cold and cough”

Your email address will not be published. Required fields are marked *